Estimators for a Poisson parameter using ranked set sampling

BARNETT, V. and BARRETO, M.C.M., 2001. Estimators for a Poisson parameter using ranked set sampling. Journal of Applied Statistics, 28 (8), pp. 929-941. ISSN 0266-4763

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Applied Statistics
Creators: Barnett, V. and Barreto, M.C.M.
Publisher: Carfax Publishing
Place of Publication: Basingstoke
Date: 2001
Volume: 28
Number: 8
ISSN: 0266-4763
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:08
Last Modified: 19 Oct 2015 14:27
URI: http://irep.ntu.ac.uk/id/eprint/8224

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year